# SDR CA040715005

- Difficulty date: July 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 74,626 hours
- Engine: Pwa JT8D9A
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, B

## Discrepancy

(CAN) AC RETURNED BECAUSE OF A NR 2 ENG OVERHEAT LIGHT ILLUMINATING AT 23,000 FT. AND WOULD NOT EXTINGUISH. ENG WAS SHUTDOWN IN FLIGHT IAW QRC AND LANDED WITH INCIDENT, CFR FOLLOWED AC TO THE GATE.  AFTER TAXIING TO GATE, NR 3 AND NR 4 MAIN WHEEL FUSE PLUGS LET LOOSE. BOTH MAIN WHEELS REPLACED. ON ENGINE OVERHEAT SYSTEM, MAINT FOUND OIL CONTAMINATION IN ONE OF THE ENGINE CONNECTORS. MAINT CLEANED CONNECTORS AND OTHER THAN THAT COULD NOT FAULT SYSTEM. MAINT REPLACED FIRE DETECTION UNIT FOR TROUBLESHOOTING PURPOSES.  AC GROUND CHECKS SERVICEABLE AND IS BEING POSITIONED THIS AFTERNOON FOR SCHEDULES FLIGHT PLAN.  WILL KEEP AN EYE ON THIS ONE AND ADVISE OF ANY FURTHER DEVELOPMENT SHOULD THEY RE-OCCUR.
